Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9854
Title: On second-order symmetric duality in nondifferentiable programming
Authors: Hou, SH
Yang, XM
Issue Date: 2001
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2001, v. 255, no. 2, p. 491-498 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: This article is concerned with a pair of second-order symmetric dual non-differentiable programs and second-order F-pseudo-convexity. We establish the weak and the strong duality theorems for the new pair of dual models under the F-pseudo-convexity assumption. Several known results including Mond and Schechter, as well as others are obtained as special cases.
URI: http://hdl.handle.net/10397/9854
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1006/jmaa.2000.7242
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Last Week
0
Last month
1
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

33
Last Week
0
Last month
1
Citations as of Aug 21, 2017

Page view(s)

31
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.